# SDR REXA2020101300660

- Difficulty date: September 12, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 30,902 hours, 28,823 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Part time: 30,902 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 605 CORRODED BETWEEN STGR 18R AND STGR 24L.  BLENDED AREAS ON 605 FRAME LISTED ABOVE, IAW CRJ 200 SRM 51-21-06, 53-61-15, 53-00-00 & 51-25-00.  NO DEFECTS NOTED, WITHIN LIMITS.
